Skip to Main Content
Skip Nav Destination

A Nonlinear Problem in the Bending Vibration of a Rotating Beam

J. Appl. Mech. Dec 1952, 19(4): 461-464 (4 pages)
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • Wai Sun Shum
  • Zhang Lin
Applied Mathematical Modelling. January 2010, 34(5)
  • J. S. Rao
  • W. Carnegie
The Aeronautical Journal. January 1972, 76(741)
  • M. A. Dokainish
  • S. Rawtani
International Journal for Numerical Methods in Engineering. January 1971, 3(2)
  • J. S. Rao
  • W. Carnegie
The Aeronautical Journal. January 1970, 74(710)
  • R. C. Di Prima
  • G. H. Handelman
Quarterly of Applied Mathematics. January 1954, 12(3)
Close Modal

or Create an Account

Close Modal
Close Modal